# SDR DHL2005782505

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLED SHEAR TIE CRACKED JUST BELOW STRINGER 9L AT FIN STA 180.6 INSIDE VERTICAL FIN.  REMOVED DAMAGED CLIP AT FIN STA 180.6 BELOW STR 9L IAW 727 SRM 51-30-2.  FABBED NEW CLIP FROM 7075 T6 .050 PO NR 9001417 DIM 5 3/4 INCH BY 3 INCHES IAW 727 SRM 727 55-30-2 FIG 2.  FABRICATED CLIP TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2.
